Journal of Symbolic Logic

Generalizations of Deissler's Minimality Rank

T. G. Kucera

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 1 (1988), 269-283.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742581

Mathematical Reviews number (MathSciNet)
MR929391

Zentralblatt MATH identifier
0654.03021

JSTOR
links.jstor.org

Citation

Kucera, T. G. Generalizations of Deissler's Minimality Rank. J. Symbolic Logic 53 (1988), no. 1, 269--283. https://projecteuclid.org/euclid.jsl/1183742581


Export citation